# SDR AALA20130711003

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 42,736 hours, 5,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25C EMERGENCY PATH LIGHT MISSING LENS. REPLACED LENS FOR SEAT 25C ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
